# SDR 96ZZZM1569

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 27810322684
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

EN ROUTE TO DFW, THE AIRCRAFT LOST ALL HYDRAULIC PRESSURE.  CAPTAIN PUMPED GEAR DOWN USING THE EMERGENCY EXTENSION SYSTEM.  AIRCRAFT LANDED AT DFW WITHOUT FURTHER INCIDENT.  ON INSPECTION, A CRACKED HYDRAULIC LINE WAS FOUND TO BE THE PROBLEM.  THE LINE WAS REPLACED AND THE AIRCRAFT WAS SERVICED WITH HYDRAULIC FLUID AND RETURNED TO SERVICE.  (M)
